MathSciNet Relay Station
MathSciNet bibliographic data
MR1362937 11R20 (11R29)
Miyada, Ichiro On imaginary abelian number fields of type $(2,2,\cdots,2)$ with one class in each genus. Manuscripta Math. 88 (1995), no. 4, 535–540.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement